Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 206, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 10, 2011, 10:35 PM CDT for Allen County, Woodson County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2011, 10:35 PM CDT (03:35 UTC)
- Expired
- Jun 10, 2011, 11:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allen County, KS, Woodson County, KS
The radar
The Pleasant Hill radar (KEAX), 135 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1171 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 14.2
The text
As transmitted, in the capitals the NWS used until 2016.
021 WUUS53 KICT 110335 SVRICT KSC001-207-110400- /O.NEW.KICT.SV.W.0206.110611T0335Z-110611T0400Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 1035 PM CDT FRI JUN 10 2011 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ALLEN COUNTY IN SOUTHEAST KANSAS... NORTHEASTERN WOODSON COUNTY IN SOUTHEAST KANSAS... * UNTIL 1100 PM CDT * AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEOSHO FALLS...OR 10 MILES NORTHWEST OF IOLA...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... IOLA AND GAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN WICHITA. && LAT...LON 3791 9521 3793 9563 3805 9563 3805 9521 TIME...MOT...LOC 0335Z 268DEG 18KT 3803 9552 WIND...HAIL 60MPH 1.00IN $$ KLEINSASSER
3 follow-up statements
942 WWUS53 KICT 110344 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1044 PM CDT FRI JUN 10 2011 KSC001-207-110400- /O.CON.KICT.SV.W.0206.000000T0000Z-110611T0400Z/ ALLEN KS-WOODSON KS- 1044 PM CDT FRI JUN 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN WOODSON AND NORTHERN ALLEN COUNTIES UNTIL 1100 PM CDT... AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEOSHO FALLS...OR 7 MILES NORTHWEST OF IOLA...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... IOLA...GAS AND LA HARPE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN WICHITA. && LAT...LON 3791 9521 3793 9563 3805 9563 3805 9521 TIME...MOT...LOC 0343Z 278DEG 22KT 3801 9546 WIND...HAIL 60MPH 1.50IN $$ KLEINSASSER
189 WWUS53 KICT 110351 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1051 PM CDT FRI JUN 10 2011 KSC207-110401- /O.CAN.KICT.SV.W.0206.000000T0000Z-110611T0400Z/ WOODSON KS- 1051 PM CDT FRI JUN 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOODSON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF WOODSON COUNTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN WICHITA. LAT...LON 3805 9552 3805 9521 3791 9521 3792 9552 TIME...MOT...LOC 0351Z 278DEG 22KT 3800 9540 $$ KSC001-110400- /O.CON.KICT.SV.W.0206.000000T0000Z-110611T0400Z/ ALLEN KS- 1051 PM CDT FRI JUN 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN ALLEN COUNTY UNTIL 1100 PM CDT... AT 1048 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTH OF IOLA...MOVING EAST TO SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... IOLA...GAS AND LA HARPE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN WICHITA. && LAT...LON 3805 9552 3805 9521 3791 9521 3792 9552 TIME...MOT...LOC 0351Z 278DEG 22KT 3800 9540 WIND...HAIL 60MPH 1.00IN $$ KLEINSASSER
458 WWUS53 KICT 110359 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1059 PM CDT FRI JUN 10 2011 KSC001-110409- /O.EXP.KICT.SV.W.0206.000000T0000Z-110611T0400Z/ ALLEN KS- 1059 PM CDT FRI JUN 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ALLEN COUNTY WILL EXPIRE AT 1100 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...PEA TO DIME SIZE HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3805 9552 3805 9521 3791 9521 3792 9552 TIME...MOT...LOC 0359Z 278DEG 22KT 3799 9534 $$ KLEINSASSER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:51 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jun 10, 6:51 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 651 PM CDT FRI JUN 10 2011 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU TIMING AND LOCATION OF THE ONGOING CONVECTION IS THE MAIN CONCERN FOR THIS TAF FORECAST. CURRENT BOUNDARY IS EAST OF THE TURNPIKE...WITH NORTH WINDS BEHIND IT AND SOUTH WINDS AHEAD OF IT. EXPECT VCTS FOR KCNU TAF WITH A TEMPO FOR TSRA AS THE RADAR IS SHOWING A SUPERCELL MOVING EASTWARD TOWARDS THE SITE. OTHERWISE THE REST OF THE SITES SHOULD REMAIN IN VFR OVERNIGHT WITH WINDS DEVIATING TO THE NE. LOW LEVEL CLOUDS WILL MOVE INTO THE AREA IN THE EARLY MORNING HOURS...HOWEVER CONFIDENCE LEVEL IS UNCERTAIN. BY THE AFTERNOON HOURS TOMORROW A CU FIELD SHOULD DEVELOP ACROSS THE WESTERN PORTION OF THE AREA. DUNTEN && .PREV DISCUSSION... /ISSUED 330 PM CDT FRI JUN 10 2011/ DISCUSSION... THE MAIN FORECAST CONCERN IS CONTINUED CHANCES FOR THUNDERSTORMS THIS EVENING AND SATURDAY...WITH A COOL DOWN IN TEMPERATURES. THEN A WARM UP BY THE END OF THE WEEKEND AND INTO NEXT WEEK. SYNOPSIS: THE DISTURBANCE THAT IMPACTED THE REGION OVERNIGHT AND THIS MORNING HAS MOVED NORTHEAST OF THE AREA...BUT ANOTHER PULSE OF ENERGY IS SET TO PUSH AROUND THE BASE OF THE BROADER WAVE THIS EVENING AND WILL BE THE FOCUS FOR MORE THUNDERSTORMS. AT THE SURFACE THE COLD FRONT IS SITUATED ACROSS SOUTHEASTERN KANSAS. WIDESPREAD CLOUDS HAVE BEEN PRESENT NORTH OF THE BOUNDARY AND HAVE KEPT TEMPERATURES DOWN SOME...ESPECIALLY IN CENTRAL KANSAS. WHERE THE SUN HAS PEEKED OUT...TEMPERATURES HAVE RISEN INTO THE MID 80S. SOUTH OF THE BOUNDARY TEMPERATURES HAVE REACHED INTO THE LOW 90S. TONIGHT: A STATIONARY BOUNDARY REMAINS LOCATED OVER SOUTHEAST KS GENERALLY FROM NEAR KWLD TO JUST SOUTH OF KCNU. A MOIST AND VERY UNSTABLE AIRMASS CONTINUES TO POOL ALONG OR JUST SOUTH OF THIS BOUNDARY...WITH SBCAPES INCREASING INTO 3000-3500 J/KG RANGE...BUT THIS AREA REMAINS FAIRLY CAPPED. EXPECT CAPPING INVERSION TO GRADUALLY ERODE AS THE LATE AFTERNOON CONTINUES AS AREA REACHES PEAK HEATING. AS THE CAP WEAKENS...WILL PROBABLY SEE SOME CONVECTION REDEVELOP ALONG THIS BOUNDARY LATE THIS AFTERNOON/EARLY THIS EVENING. WITH BULK SHEAR OF 40-45 KTS AND THIS VERY UNSTABLE AIRMASS IN PLACE...THINK STORMS WILL RAPIDLY BECOME SEVERE WITH A LARGE HAIL AND DAMAGING WIND THREAT THE MAIN CONCERN. NOT EXPECTING THE STORMS TO BE AS NUMEROUS AS LAST NIGHT GIVEN THE CAPPING INVERSION...BUT A COUPLE OF DISCRETE SUPERCELLS LOOK POSSIBLE DUE TO THE DIRECTIONAL SHEAR...ESPECIALLY ALONG AND SOUTHEAST OF A KWLD TO KCNU LINE. EXPECT THIS CONVECTION TO REMAIN OVER SOUTHEAST KS AT LEAST UNTIL 06Z/SAT BEFORE BOUNDARY DROPS A LITTLE FURTHER SOUTH INTO NORTHEAST KS AS COLD POOL FROM ANY CONVECTION PUSHES THE BOUNDARY INTO OK. COULD SEE SOME ELEVATED SHRA/TSRA CONTINUE OVER SOUTHEAST KS BUT MAINLY JUST SOME WIDELY SCATTERED ACTIVITY. -KETCHAM SATURDAY - SUNDAY DURING THE DAY SATURDAY THE FRONT WILL RETURN AS A WARM FRONT...PUSHING FURTHER NORTH OVER WESTERN KANSAS...WITH SOUTHEASTERLY FLOW AT THE SURFACE. DURING THE MORNING THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS AS MOISTURE IS ADVECTED NORTHWARD OVER THE BOUNDARY. THERE LOOKS TO BE A LULL IN ACTIVITY DURING THE AFTERNOON OVER SOUTH CENTRAL KANSAS BEFORE CHANCES INCREASE AGAIN FOR THE AFTERNOON AND EVENING. WITH PLENTIFUL CAPE AND MODERATE SHEAR SEVERE THUNDERSTORMS ARE POSSIBLE. SPEED SHEAR ISN'T GREAT...BUT THERE IS GOOD DIRECTIONAL SHEAR IN THE LOW TO MID LEVELS. BY SATURDAY EVENING THERE IS GOOD CONSISTENCY IN THE MODEL GUIDANCE SHOWING A MCS DEVELOPING OVER NORTHWESTERN KANSAS AND MOVING SOUTHEAST OVER THE REMAINDER OF THE STATE OVERNIGHT INTO SUNDAY MORNING..AGAIN SOME OF THESE STORMS COULD BE SEVERE. BY SUNDAY THE WARM FRONT WILL PUSH FURTHER NORTH...BRINGING THE SCORCHING HEAT BACK TO THE REGION. TEMPERATURES NEAR 100 WILL BE POSSIBLE NEAR THE STATE LINE IN SOUTH CENTRAL KANSAS AGAIN...WITH MID TO UPPER 90S SEEN ELSEWHERE. ANY RESIDUAL PRECIPITATION WILL PUSH NORTHEAST OUT OF THE REGION BY LATE SUNDAY-SUNDAY NIGHT. MONDAY - FRIDAY: AN UPPER LEVEL RIDGE WILL BUILD INTO THE REGION WITH WARM AIR ADVECTION. THIS WILL KEEP TEMPERATURES HOT FOR THE WHOLE WEEK. THE MODEL DISCREPANCIES WITH WEAK WAVE PULSES KEEP CONFIDENCE VERY LOW ON ANY PRECIPITATION EARLY IN THE WEEK. THUS HAVE KEPT THE BEGINNING OF THE WEEK DRY FOR NOW. THE MEDIUM RANGE MODELS HAVE COME INTO BETTER AGREEMENT OVER THE PAST DAY REGARDING A WAVE MOVING THROUGH THE REGION EARLY WEDNESDAY MORNING INTO THURSDAY. HOWEVER...THERE ARE SOME DIFFERENCES IN THE TIMING OF THE WAVE AND FOR ANY PERIOD HAVE DROPPED POPS INTO THE SLIGHT CATEGORY BECAUSE OF THE UNCERTAINTY. OVERALL A FRONT WILL MOVE THROUGH THE REGION SOMETIME MID-WEEK...BUT TIMING WILL LIKELY CHANGE IN LATER FORECASTS. BILLINGS AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU TWO AREAS OF CONCERN TODAY..AS NEARLY STATIONARY BOUNDARY REMAINS OVER PORTIONS OF SOUTHEAST KS THIS AFTERNOON. FIRST AREA IS POST FRONTAL STRATUS SITUATED OVER CEN KS...WITH SOME MVFR CEILINGS OVER KHUT/KSLN AND KRSL. EXPECT THIS AREA OF STRATUS TO GRADUALLY BURN OFF FROM SOUTH TO THE NORTH THIS AFTERNOON...CLEAR FIRST NEAR KHUT AND FINALLY NEAR KSLN AND KRSL AFTER 22-23Z. NEXT CONCERN WILL BE CHANCE OF WIDELY SCATTERED TSRA OVER SOUTHEAST KS LATE THIS AFTERNOON INTO THIS EVENING ALONG THE STATIONARY FRONT. THINK CONVECTION WILL STAY MAINLY TO THE SOUTHEAST OF THE KCNU TAF SITE...SO WILL ONLY GO WITH A VCTS FOR THIS LOCATION FROM 21Z/FRI TO 06Z/SAT. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 83 68 95 / 10 40 40 10 HUTCHINSON 59 82 67 94 / 10 30 50 20 NEWTON 61 81 67 92 / 10 30 50 20 ELDORADO 64 81 67 92 / 20 40 50 20 WINFIELD-KWLD 66 83 69 95 / 30 50 40 10 RUSSELL 56 82 65 91 / 10 20 70 20 GREAT BEND 56 83 66 93 / 10 30 60 10 SALINA 56 82 65 90 / 10 20 60 30 MCPHERSON 56 82 66 92 / 10 30 60 20 COFFEYVILLE 68 83 68 93 / 50 50 40 20 CHANUTE 66 82 66 90 / 50 30 40 40 IOLA 65 82 65 89 / 40 20 50 40 PARSONS-KPPF 67 82 67 92 / 50 40 40 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 10, 10:13 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1013 PM CDT FRI JUN 10 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-120315- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1013 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A CHANCE THUNDERSTORMS EXTREME SOUTHEAST KANSAS TONIGHT. A FEW OF THE STORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE AGAIN POSSIBLE ON SATURDAY THROUGH ALL OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. SATURDAY AFTERNOON AND EVENING A FEW STRONG TO SEVERE THUNDERSTORMS IN WESTERN KANSAS COULD MOVE INTO THE CENTRAL PART OF THE STATE...WEST OF INTERSTATE 135. LARGE HAIL...STRONG WINDS AND LOCALLY HEAVY RAIN AGAIN LOOK TO BE THE GREATEST THREAT. SUNDAY RESIDUAL THUNDERSTORMS WILL IMPACT CENTRAL AND EAST CENTRAL KANSAS DURING THE MORNING AND AFTERNOON. THIS ACTIVITY COULD BE STRONG TO SEVERE. HEAT INDICES WILL REACH NEAR 100 LATE MONDAY AFTERNOON ACROSS SOUTH CENTRAL KANSAS. ANOTHER ROUND OF THUNDERSTORMS ARE POSSIBLE ACROSS THE WHOLE AREA LATE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED IN EXTREME SOUTHEAST KANSAS TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP DUNTEN
In the hours before
Local storm report, Jun 10, 9:42 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
942 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM HAIL 4 N GALESBURG 37.53N 95.36W
06/10/2011 E1.00 INCH NEOSHO KS EMERGENCY MNGR
0939 PM TSTM WND GST 4 N GALESBURG 37.53N 95.36W
06/10/2011 E80 MPH NEOSHO KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS 70 TO 80 MPH WINDS ON HIGHWAY
47.
&&
DUNTENLocal storm report, Jun 10, 9:44 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
944 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST 2 N PARSONS 37.37N 95.27W
06/10/2011 M66 MPH LABETTE KS TRAINED SPOTTER
&&
ADKSpecial weather statement, Jun 10, 9:44 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 944 PM CDT FRI JUN 10 2011 KSZ072-110315- ALLEN- 944 PM CDT FRI JUN 10 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR ALLEN COUNTY... AT 940 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF MORAN...OR 14 MILES SOUTHEAST OF IOLA...AND MOVING EAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. JAKUB
Local storm report, Jun 10, 9:54 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
954 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL TORONTO 37.80N 95.95W
06/10/2011 E0.75 INCH WOODSON KS AMATEUR RADIO
0653 PM HAIL 7 SSW YATES CENTER 37.78N 95.79W
06/10/2011 E0.50 INCH WOODSON KS PUBLIC
0700 PM HAIL 8 S YATES CENTER 37.76N 95.74W
06/10/2011 E0.50 INCH WOODSON KS PUBLIC
0712 PM HAIL 8 S YATES CENTER 37.76N 95.74W
06/10/2011 E1.00 INCH WOODSON KS TRAINED SPOTTER
0714 PM HAIL 5 SE ROSE 37.75N 95.62W
06/10/2011 E1.75 INCH WOODSON KS PUBLIC
0732 PM HAIL 1 SW PETROLIA 37.74N 95.48W
06/10/2011 E1.00 INCH ALLEN KS PUBLIC
0735 PM HAIL 2 W PETROLIA 37.75N 95.51W
06/10/2011 E0.50 INCH ALLEN KS PUBLIC
0745 PM HAIL 4 SE HUMBOLDT 37.77N 95.39W
06/10/2011 E0.50 INCH ALLEN KS EMERGENCY MNGR
0755 PM HAIL 15 E CEDAR VALE 37.11N 96.23W
06/10/2011 E1.00 INCH CHAUTAUQUA KS LAW ENFORCEMENT
0816 PM HAIL HUMBOLDT 37.81N 95.44W
06/10/2011 E0.50 INCH ALLEN KS LAW ENFORCEMENT
0825 PM TSTM WND GST SEDAN 37.13N 96.18W
06/10/2011 E60.00 MPH CHAUTAUQUA KS TRAINED SPOTTER
ESTIMATED 50 TO 60 MPH WINDS IN SEDAN AT 825 PM.
0840 PM HAIL 4 NW ALTOONA 37.57N 95.71W
06/10/2011 E0.50 INCH WILSON KS PUBLIC
0845 PM TSTM WND GST 1 N ALTOONA 37.54N 95.66W
06/10/2011 E70.00 MPH WILSON KS PUBLIC
PUBLIC REPORTED SUSTAINED 50 MPH WINDS WITH GUSTS UP TO
60 TO 70 MPH.
0855 PM HAIL 3 NE ALTOONA 37.56N 95.62W
06/10/2011 E0.75 INCH WILSON KS PUBLIC
0858 PM TSTM WND GST 4 ENE ELK CITY 37.31N 95.84W
06/10/2011 E60.00 MPH MONTGOMERY KS TRAINED SPOTTER
0902 PM HAIL NEODESHA 37.42N 95.68W
06/10/2011 E0.88 INCH WILSON KS FIRE DEPT/RESCUE
0905 PM TSTM WND GST 5 S NEODESHA 37.35N 95.68W
06/10/2011 E50.00 MPH MONTGOMERY KS TRAINED SPOTTER
0908 PM HAIL NEODESHA 37.42N 95.68W
06/10/2011 E1.00 INCH WILSON KS TRAINED SPOTTER
0919 PM HAIL 1 NNE ELSMORE 37.81N 95.14W
06/10/2011 E0.88 INCH ALLEN KS TRAINED SPOTTER
0925 PM HAIL 1 S THAYER 37.48N 95.48W
06/10/2011 E0.75 INCH NEOSHO KS TRAINED SPOTTER
0930 PM HAIL 4 NW DENNIS 37.39N 95.47W
06/10/2011 E0.88 INCH NEOSHO KS TRAINED SPOTTER
OCCURRED ALONG WITH 40 TO 50 MPH WINDS.
0939 PM TSTM WND GST 4 N GALESBURG 37.53N 95.36W
06/10/2011 E80.00 MPH NEOSHO KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS 70 TO 80 MPH WINDS ON HIGHWAY
47.
0939 PM HAIL 4 N GALESBURG 37.53N 95.36W
06/10/2011 E1.00 INCH NEOSHO KS EMERGENCY MNGR
0940 PM TSTM WND GST 2 N PARSONS 37.37N 95.27W
06/10/2011 M66.00 MPH LABETTE KS TRAINED SPOTTER
&&
ADKSpecial weather statement, Jun 10, 10:22 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1022 PM CDT FRI JUN 10 2011 KSZ071-110345- WOODSON- 1022 PM CDT FRI JUN 10 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOODSON COUNTY... AT 1018 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR LE ROY...OR 12 MILES NORTHEAST OF YATES CENTER...AND MOVING EAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. JAKUB
Special weather statement, Jun 10, 10:28 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1028 PM CDT FRI JUN 10 2011 KSZ072-110345- ALLEN- 1028 PM CDT FRI JUN 10 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR ALLEN COUNTY... AT 1027 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MORAN...OR 11 MILES EAST OF IOLA...AND MOVING EAST AT 25 MPH. DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:13 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 16 min |
| Jun 10, 7:43 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 47 min |
| Jun 10, 8:18 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 57 min |
| Jun 10, 8:27 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 63 min |
| Jun 10, 8:29 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 46 min |
| Jun 10, 8:58 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 62 min |
| Jun 10, 9:06 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 24 min |
| Jun 10, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 32 min |
| Jun 11, 6:07 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 41 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.